Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Georgiou, Nicos, Rassoul-Agha, Firas, Seppalainen, Timo and Yilmaz, Atilla (2015) Ratios of partition functions for the log-gamma polymer. Annals of Probability, 43 (5). pp. 2282-2331. ISSN 0091-1798

Georgiou, Nicos and Seppäläinen, Timo (2013) Large deviation rate functions for the partition function in a log-gamma distributed random particle. Annals of Probability, 41 (6). pp. 4248-4286. ISSN 0091-1798

Pruitt, William E and Taylor, S James (1996) Packing and covering indices for a general Levy process. Annals of Probability, 24. pp. 971-986. ISSN 0091-1798

This list was generated on Sun Apr 30 19:33:17 2017 BST.